# SDR FDEA201112155272

- Difficulty date: December 15, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 52,597 hours, 31,677 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N55905
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, AFTER REMOVAL FOUND LT CREASE BEAM WEB AT STA 1280 TO STA 1300, FOUND WEB HAS A DOUBLE DRILLED HOLES IN WEB.  R & R IAW SRM 51-40-02, REV 104.  REPAIR IS CLASSIFIED AS MAJOR.
